Time-dependent subdifferential evolution inclusions and optimal control
About this Title
Shouchuan Hu and Nikolaos S. Papageorgiou
Publication: Memoirs of the American Mathematical Society
Publication Year 1998: Volume 133, Number 632
ISBNs: 978-0-8218-0779-8 (print); 978-1-4704-0221-1 (online)
MathSciNet review: 1423303
MSC (1991): Primary 34G20; Secondary 34A60, 34H05, 47H99, 47N20, 49J24
This volume studies multivalued evolution equations driven by time-dependent subdifferential operators and optimal control problems for such systems. The formulation is general enough to incorporate problems with time varying constraints. For evolution inclusions, existence relaxation and structural results for the solution set are proved. For optimal control problems, a general existence theory is developed, different forms of the relaxed problem are introduced and studied, well-posedness properties are investigated and the precise relation between the properties of relaxability and well-posedness is established. Various examples of systems which fit in the abstract framework are analyzed.
Graduate students, research mathematicians, mathematical economists, and engineers working in nonlinear functional analysis, differential equations, control theory and optimizations.
Table of Contents
- 1. Introduction
- 2. Preliminaries: mathematical background and terminology
- 3. Evolution inclusions
- 4. Optimal control
- 5. Applications